MathSciNet Relay Station
MathSciNet bibliographic data
MR2929891 34C28 (94C05)
Wang, Zenghui; Cang, Shijian; Ochola, Elisha Oketch; Sun, Yanxia A hyperchaotic system without equilibrium. Nonlinear Dynam. 69 (2012), no. 1-2, 531–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement